Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Bismarck, ND

July 15, 2015McLean County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2015, 6:14 PM CDT for McLean County, Mercer County, North Dakota. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2015, 6:14 PM CDT (23:14 UTC)
Expired
Jul 15, 2015, 7:15 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLean County, ND, Mercer County, ND

The radar

The Bismarck radar (KBIS), 98 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:30 PM CDTHAIL 15 Nw Coleharbor, NDPEA TO QUARTER SIZED HAIL OBSERVED FROM 630 PM CDT TO 700 PM CDT
Jul 15, 6:30 PM CDTHAIL 1.257 Sse Hazen Bay Recreat, ND
Jul 15, 6:40 PM CDTHAIL 17 Sse Hazen Bay Recreat, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.2 hours before the alert went out and 374 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WUUS53 KBIS 152314
SVRBIS
NDC055-057-160015-
/O.NEW.KBIS.SV.W.0113.150715T2314Z-150716T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
614 PM CDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 715 PM CDT

* AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PICK CITY...
  OR 13 MILES SOUTH OF GARRISON...MOVING NORTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PICK CITY AROUND 630 PM CDT.
  LAKE SAKAKAWEA STATE PARK AROUND 635 PM CDT.
  HAZEN BAY RECREATION AREA AROUND 640 PM CDT.
  FORT STEVENSON STATE PARK AROUND 655 PM CDT.
  GARRISON AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EMMET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4738 10128 4740 10170 4770 10179 4774 10122
TIME...MOT...LOC 2314Z 159DEG 10KT 4746 10148 

HAIL...1.00IN
WIND...60MPH
 
$$

VINING
1 follow-up statement
931 
WWUS53 KBIS 160004
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
704 PM CDT WED JUL 15 2015

NDC055-057-160015-
/O.CON.KBIS.SV.W.0113.000000T0000Z-150716T0015Z/
MCLEAN ND-MERCER ND-
704 PM CDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL MCLEAN AND NORTHEASTERN MERCER COUNTIES...

AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE SAKAKAWEA
STATE PARK...OR 8 MILES SOUTHWEST OF GARRISON...MOVING NORTH AT 10 
MPH. GOLFBALL SIZED HAIL WAS REPORTED WITH THIS STORM SOUTHEAST OF 
HAZEN RECREATION AREA.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GARRISON AND FORT STEVENSON STATE PARK AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EMMET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4738 10128 4740 10170 4770 10179 4774 10122
TIME...MOT...LOC 0003Z 183DEG 10KT 4753 10149 

HAIL...1.00IN
WIND...60MPH
 
$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 5:26 PM CDT, 48 minutes earlier.

Area forecast discussion, Jul 15, 5:26 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
526 PM CDT WED JUL 15 2015

.UPDATE...
ISSUED AT 519 PM CDT WED JUL 15 2015

NO SIGNIFICANT CHANGES TO THE GOING FORECAST. SCATTERED
THUNDERSTORMS CONTINUE OVER EASTERN MONTANA INTO THE WESTERN
DAKOTAS. SHORTWAVE IMPULSES MOVING THROUGH SOUTHWEST UPPER LEVEL
FLOW WILL CONTINUE TO PROVIDE SUPPORT FOR THUNDERSTORM DEVELOPMENT
IN A MOIST UNSTABLE AIRMASS OVER WESTERN AND CENTRAL NORTH DAKOTA
WITH AROUND 30 KTS OF 0-6KM SHEAR. THINK THE THREAT OF STRONG TO
POSSIBLY SEVERE STORMS WILL CONTINUE THROUGH THE EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 205 PM CDT WED JUL 15 2015

CURRENT SURFACE ANALYSIS PLACES WEAK LOW OVER SOUTHEAST MONTANA
INTO SOUTHWEST NORTH DAKOTA WITH LIGHT SOUTHERLY FLOW OVER MUCH OF THE
AREA. UPPER LEVEL ANALYSIS PLACES HIGH OVER THE SOUTHERN PLAINS
WITH RIDGE EXTENDING TO THE NORTH TOWARDS THE UPPER MIDWEST. A
VARIETY OF SHORT WAVES NOTED SLIDING UP SOUTHWESTERLY FLOW.
CURRENT WAVE OVER OUR AREA CONTINUES TO PRODUCE CONVECTION MAINLY
OVER THE JAMES RIVER VALLEY...WHILE A PAIR OF WAVES OVER EASTERN
MONTANA INTO NORTHERN WYOMING CONTINUE THEIR APPROACH...WITH A
VARIETY OF ADDITIONAL WAVES BEHIND.

FOR THE REST OF THIS AFTERNOON INTO THIS EVENING...THUNDERSTORMS
WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH THIS AFTERNOON INTO
TONIGHT AS THE PARADE OF SHORT WAVES LIFT THROUGH THE REGION.
LATEST GUIDANCE STILL SUGGEST HIGHER INSTABILITY (2-3 KJ/KG) OVER
MUCH OF THE AREA THOUGH SHEAR IS MARGINAL...GREATEST TO THE NORTH.
WITH THAT SAID...WILL HAVE TO MONITOR FOR LARGE HAIL/STRONG WIND
THREAT INTO THIS EVENING. ANOTHER THING THAT WILL NEED TO BE
MONITORED IS THE LOCALIZED POTENTIAL FOR HEAVY RAIN...ESPECIALLY
IN TRAINING STORMS...AS ATMOSPHERE IS QUITE WET WITH MODELS
ESTIMATING PRECIPITABLE WATER VALUES ~160 PERCENT OF NORMAL.

ON THURSDAY...SHOWERS/THUNDERSTORMS WILL CONTINUE AS THE LAST OF
THE SHORT WAVES MAKES ITS WAY THROUGH THE REGION. MARGINAL
INSTABILITY EXPECTED OVER THE JAMES RIVER VALLEY...WITH LOWER
VALUES EXPECTED ELSEWHERE. THEREFORE...EXPECT THE SEVERE THREAT TO
BE QUITE LIMITED.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 205 PM CDT WED JUL 15 2015

AN ACTIVE WEATHER PATTERN CONTINUES TO HIGHLIGHT THE EXTENDED
FORECAST.

MODELS REMAIN IN AGREEMENT EARLY IN THE LONG TERM PERIOD REGARDING A
TROUGH OVER THE ROCKIES WITH ZONAL TO SOUTHWESTERLY FLOW ALOFT OVER
NORTH DAKOTA. THURSDAY NIGHT INTO SATURDAY A STRONGER SHORTWAVE OVER
ALBERTA/SASKATCHEWAN MOVES EAST TOWARDS NORTH DAKOTA/MANITOBA...AND
LIFTS NORTHEASTWARD INTO ONTARIO SATURDAY AFTERNOON/NIGHT. HAVE
BETTER CHANCES OF THUNDERSTORMS THROUGH SATURDAY...THEN CHANCES ARE
BETTER FOR MORE ISOLATED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT
AND SUNDAY.

THE MODELS THEN DEVELOP A DEEPENING UPPER LEVEL LOW OVER NORTHERN
CANADA...AND BRING THE WESTERLIES AND HENCE THE JET STREAM FARTHER
NORTH INTO SOUTHERN/CENTRAL CANADA. THIS RESULTS IN A MORE WEAKER
AND ZONAL FLOW EARLY NEXT WEEK WITH LOW OR NO CHANCES OF
PRECIPITATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 519 PM CDT WED JUL 15 2015

VFR CONDITIONS TO BEGIN THE 00Z TAF PERIOD...BUT SCATTERED
THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING AND CONTINUE
THROUGH THE NIGHT. DID A BROAD BRUSH VCTS FOR ALL TAF SITES AND
WILL NEED TO MODIFY AS STORMS MOVE NEAR ANY PARTICULAR SITE. MVFR
CEILINGS/VSBYS WILL BE POSSIBLE WITH ANY THUNDERSTORM.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...TWH
SHORT TERM...JJS
LONG TERM...JV
AVIATION...TWH
Hazardous weather outlook, Jul 15, 5:37 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
537 PM CDT WED JUL 15 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-162245-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
537 PM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS THIS AFTERNOON WILL INCREASE IN COVERAGE
THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA. SOME STORMS
COULD BE SEVERE THIS AFTERNOON INTO THIS EVENING WITH LARGE HAIL
AND DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL MAY ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY CENTRAL THURSDAY...WITH A CHANCE ACROSS
THE WEST. THE CHANCE FOR THUNDERSTORMS CONTINUES AREA WIDE FRIDAY
AND SATURDAY...WITH ONLY A SLIGHT CHANCE FORECAST FOR SUNDAY AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
1-800-247-0212 OR VIA FACEBOOK OR TWITTER.

TWH

In the hours before

Special weather statement, Jul 15, 4:51 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
451 PM CDT WED JUL 15 2015

NDZ034-042-152215-
MORTON-GRANT-
451 PM CDT WED JUL 15 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT AND SOUTH
CENTRAL MORTON COUNTIES...

AT 450 PM CDT /350 PM MDT/...A STRONG THUNDERSTORM WAS 6 MILES
SOUTHWEST OF FLASHER OVER RALEIGH...OR 25 MILES EAST OF
ELGIN...MOVING NORTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLASHER...LARK AND RALEIGH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4631 10121 4629 10138 4660 10156 4664 10117
TIME...MOT...LOC 2150Z 171DEG 19KT 4638 10132

VINING
Special weather statement, Jul 15, 5:04 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT WED JUL 15 2015

NDZ034-042-152230-
MORTON-GRANT-
504 PM CDT WED JUL 15 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GRANT AND
NORTHWESTERN MORTON COUNTIES...

AT 504 PM CDT /404 PM MDT/...A STRONG THUNDERSTORM WAS 7 MILES EAST
OF HEART BUTTE DAM...OR 15 MILES SOUTHEAST OF GLEN ULLIN...MOVING
NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN AND ALMONT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4653 10152 4652 10178 4686 10188 4688 10149
TIME...MOT...LOC 2204Z 176DEG 21KT 4661 10166

VINING
Local storm report, Jul 15, 5:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
546 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     7 ESE GLEN ULLIN        46.77N 101.71W
07/15/2015  E60 MPH          MORTON             ND   TRAINED SPOTTER

            THUNDERSTORM WINDS OF 60 MPH LASTED ABOUT 5
            MINUTES...TO 530 PM.

&&

HAMILTON
Local storm report, Jul 15, 5:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
551 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             3 WNW ALMONT            46.75N 101.56W
07/15/2015  E1.00 INCH       MORTON             ND   TRAINED SPOTTER

            HAIL LASTED AROUND 3 MINUTES TO 530 PM.

&&

HAMILTON
Special weather statement, Jul 15, 6:03 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
603 PM CDT WED JUL 15 2015

NDZ034-042-045-152345-
MORTON ND-SIOUX ND-GRANT ND-
603 PM CDT WED JUL 15 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GRANT...NORTH
CENTRAL SIOUX AND SOUTHEASTERN MORTON COUNTIES...

AT 603 PM CDT /503 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTH OF SHIELDS...OR 22 MILES NORTHWEST OF
SELFRIDGE...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLASHER...LARK...RALEIGH...BREIEN AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4625 10094 4626 10136 4654 10142 4656 10088
TIME...MOT...LOC 2303Z 188DEG 12KT 4634 10113

HAMILTON
Special weather statement, Jul 15, 6:03 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
603 PM CDT WED JUL 15 2015

NDZ034-042-152330-
MORTON-GRANT-
603 PM CDT WED JUL 15 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GRANT AND SOUTH
CENTRAL MORTON COUNTIES...

AT 603 PM CDT /503 PM MDT/...A STRONG THUNDERSTORM WAS 7 MILES NORTH
OF SHIELDS...OR 22 MILES NORTHWEST OF SELFRIDGE...MOVING NORTH AT 10
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLASHER AND NEAR BREIEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4626 10127 4652 10132 4648 10090 4631 10098
      4632 10101 4630 10100 4627 10103 4627 10109
      4626 10109
TIME...MOT...LOC 2303Z 181DEG 7KT 4634 10114

VINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:23 PM CDTSpecial Weather StatementBISWells37 min
Jul 14, 7:57 PM CDTSpecial Weather StatementBISKidder48 min
Jul 14, 9:03 PM CDTSpecial Weather StatementBISMorton27 min
Jul 14, 9:04 PM CDTSpecial Weather StatementBISWilliams41 min
Jul 14, 9:24 PM CDTSpecial Weather StatementBISWilliams51 min
Jul 14, 10:06 PM CDTSpecial Weather StatementBISWilliams39 min
Jul 15, 1:36 AM CDTSpecial Weather StatementBISDunn24 min
Jul 15, 3:38 AM CDTSpecial Weather StatementBISMountrail52 min
Jul 15, 4:27 AM CDTSpecial Weather StatementBISMountrail63 min
Jul 15, 7:13 AM CDTSpecial Weather StatementBISBurleigh32 min
Jul 15, 7:44 AM CDTSpecial Weather StatementBISSheridan31 min
Jul 15, 9:04 AM CDTSpecial Weather StatementBISWells26 min
Jul 15, 9:47 AM CDTSpecial Weather StatementBISFoster28 min
Jul 15, 12:45 PM CDTSpecial Weather StatementBISLaMoure30 min
Jul 15, 1:24 PM CDTAreal Flood AdvisoryBISLaMoure3 hr
Jul 15, 3:49 PM CDTSpecial Weather StatementBISGrant26 min
Jul 15, 4:10 PM CDTSpecial Weather StatementBISFoster35 min
Jul 15, 4:21 PM CDTSpecial Weather StatementBISGrant24 min
Jul 15, 4:51 PM CDTSpecial Weather StatementBISGrant24 min
Jul 15, 5:04 PM CDTSpecial Weather StatementBISMorton26 min
Jul 15, 5:09 PM CDTSevere Thunderstorm WarningBISGrant, Morton51 min
Jul 15, 5:35 PM CDTSevere Thunderstorm WarningBISMcKenzie40 min
Jul 15, 5:50 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux55 min
Jul 15, 5:56 PM CDTSevere Thunderstorm WarningBISMercer, Oliver49 min
Jul 15, 6:03 PM CDTSpecial Weather StatementBISSioux27 min
Jul 15, 6:10 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams65 min
Jul 15, 6:18 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger57 min
Jul 15, 6:45 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer60 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.